# SDR AALA20170227011

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 53,993 hours, 8,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63305
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,348 hours, 2,791 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 20H, 21H, AND 22H ARE INOPERATIVE. REMOVED AND REPLACED BATTERY ASSEMBLY M732 IAW AMM 33-51-07. OPERATIONAL CHECKED GOOD.
